Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 12, Issue 3, 1996
Metadata
 

Bounds for capacities in terms of asymmetry
Tilak B. Bhattacharya and Allen Weitsman
pp. 593–639
Abstract | Full-Text PDF (367 KB) | Metadata

An endpoint estimate for some maximal operators
Daniel M. Oberlin
pp. 641–652
Abstract | Full-Text PDF (210 KB) | Metadata

Transformée en paquets d'ondelettes des signaux stationnaires: comportement asymptotique des densités spectrales
Loïc Hervé
pp. 653–667
Abstract | Full-Text PDF (251 KB) | Metadata

Spectral factorization of measurable rectangular matrix functions and the vector-valued Riemann problem
Marek Rakowski and Ilya Spitkovsky
pp. 669–696
Abstract | Full-Text PDF (312 KB) | Metadata

The boundary absolute continuity of quasiconformal mappings II
Juha Heinonen
pp. 697–725
Abstract | Full-Text PDF (320 KB) | Metadata

Quasisymmetry, measure and a question of Heinonen
Stephen Semmes
pp. 727–781
Abstract | Full-Text PDF (378 KB) | Metadata

A theorem of Semmes and the boundary absolute continuity in all dimensions
Juha Heinonen
pp. 783–789
Abstract | Full-Text PDF (172 KB) | Metadata

Analysis on Lie groups
Pierre Charollois
pp. 791–917
Abstract | Full-Text PDF (765 KB) | Metadata